Alert archive / Maine / Flash Flood Warnings in 2014

Flash Flood Warning 31, NWS Gray, ME

October 16, 20144 counties in Maine

NWS Gray, ME issued this flash flood warning at Oct 16, 2014, 8:17 PM EDT for 4 counties in Maine. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2014, 8:17 PM EDT (00:17 UTC)
Expired
Oct 16, 2014, 11:15 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Androscoggin County, ME, Cumberland County, ME, Kennebec County, ME, Sagadahoc County, ME

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 8:45 PM EDTFLASH FLOODLewiston, MECARS STALLED ON MAPLE STREET TRYING TO DRIVE THROUGH FLOOD WATERS.
Oct 16, 9:30 PM EDTFLASH FLOODWinthrop, MEROUTE 133 DOWN TO ONE LANE WITH WATER FLOWING OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2014-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2014-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WGUS51 KGYX 170017
FFWGYX
MEC001-005-011-023-170315-
/O.NEW.KGYX.FF.W.0031.141017T0017Z-141017T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
817 PM EDT THU OCT 16 2014

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
  NORTHWESTERN SAGADAHOC COUNTY IN SOUTH CENTRAL MAINE...
  NORTH CENTRAL CUMBERLAND COUNTY IN MAINE...
  SOUTHEASTERN ANDROSCOGGIN COUNTY IN SOUTHWESTERN MAINE...

* UNTIL 1115 PM EDT

* AT 816 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEWISTON...NORTHWESTERN AUGUSTA...GARDINER...TURNER...TOPSHAM...
  NORTHERN GRAY...LITCHFIELD...FARMINGDALE...MANCHESTER...
  HALLOWELL...WINTHROP...LISBON...GREENE...DURHAM...BOWDOIN...
  BOWDOINHAM...LEEDS...MONMOUTH...WEST GARDINER AND MINOT.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4405 6984 4391 7034 4421 7033 4423 7031
      4438 6979

$$

LEGRO
2 follow-up statements
411 
WGUS71 KGYX 170152
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
952 PM EDT THU OCT 16 2014

MEC001-005-011-023-170315-
/O.CON.KGYX.FF.W.0031.000000T0000Z-141017T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENNEBEC ME-SAGADAHOC ME-CUMBERLAND ME-ANDROSCOGGIN ME-
952 PM EDT THU OCT 16 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTHWESTERN KENNEBEC...NORTHWESTERN SAGADAHOC...NORTH CENTRAL
CUMBERLAND AND SOUTHEASTERN ANDROSCOGGIN COUNTIES...

AT 949 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED 
AREA HAS MOVED NORTH. UP TO TWO INCHES OF RAIN HAVE ALREADY 
FALLEN...AND AFTER A BRIEF BREAK MORE RAINFALL WILL MOVE IN. 
FLOODING MAY SLOWLY RECEDE FOR THE TIME BEING...BUT COULD RETURN OR 
WORSEN WITH THE NEXT BATCH OF RAIN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEWISTON...NORTHWESTERN AUGUSTA...GARDINER...TURNER...TOPSHAM...
NORTHERN GRAY...LITCHFIELD...FARMINGDALE...MANCHESTER...HALLOWELL...
WINTHROP...LISBON...GREENE...DURHAM...BOWDOIN...BOWDOINHAM...LEEDS...
MONMOUTH...WEST GARDINER AND MINOT.

ADDITIONAL RAINFALL AMOUNTS TONIGHT OF ONE TO TWO INCHES ARE 
POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4405 6984 4391 7034 4421 7033 4423 7031
      4438 6979

$$

LEGRO
533 
WGUS71 KGYX 170242
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1042 PM EDT THU OCT 16 2014

MEC001-005-011-023-170251-
/O.CAN.KGYX.FF.W.0031.000000T0000Z-141017T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENNEBEC ME-SAGADAHOC ME-CUMBERLAND ME-ANDROSCOGGIN ME-
1042 PM EDT THU OCT 16 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN KENNEBEC...NORTHWESTERN
SAGADAHOC...NORTH CENTRAL CUMBERLAND AND SOUTHEASTERN ANDROSCOGGIN
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4405 6984 4391 7034 4421 7033 4423 7031
      4438 6979

$$

LEGRO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Oct 16, 7:01 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Oct 16, 7:01 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
701 PM EDT THU OCT 16 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT AND WILL PUSH EAST OF
THE AREA ON FRIDAY. A SECONDARY COLD FRONT WILL APPROACH FROM THE
WEST FRIDAY NIGHT AND WILL CROSS THE AREA ON SATURDAY. A STRONG
NORTHWEST FLOW WILL SET UP BEHIND THE FRONT SATURDAY NIGHT AND
SUNDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST SUNDAY NIGHT AND
WILL SHIFT OFFSHORE SOUTH OF NEW ENGLAND ON MONDAY. LOW PRESSURE
WILL SLOWLY TRACK SOUTHEAST FROM THE GREAT LAKES MONDAY NIGHT
THROUGH TUESDAY AND WILL REDEVELOP OFF THE MID ATLANTIC COAST
TUESDAY NIGHT. LOW PRESSURE WILL MEANDER OFF THE EAST COAST SOUTH
OF NEW ENGLAND WEDNESDAY THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPDATE...
MADE FEW CHANGES OTHER THAN ADJUSTING HOURLY THERMAL PROFILES.
MAIN AREA OF HEAVY RAIN IS NOW MOVING INTO EASTERN MAINE WITH THE
MOST CONVECTIVE ELEMENTS OVER ANDROSCOGGIN AND CUMBERLAND
COUNTIES. THESE FEATURES ARE HELPING TO CONTRIBUTE TO VERY HEAVY
DOWNPOURS WITH DUAL POL 1 HR ACCUMULATIONS OF AROUND 0.75" AND
DUAL POL INSTANTANEOUS RAINFALL RATES AS HIGH AS 4-5 IN/HR. WRF
ARW/NMM SHOW THIS CONVECTIVE SYSTEM TRANSLATING EAST OVER THE NEXT
FEW HOURS AND INTENSIFYING AS IT DOES SO. SHOULD BE ABLE TO DROP A
FEW COUNTIES FROM THE FF WATCH SHORTLY.

&&

525 PM UPDATE...HAVE UPDATED THE FORECAST A BIT TO ACCOUNT FOR
LATEST TRENDS IN OBSERVATIONAL DATA. ADJUSTED POP TIMING A LITTLE
BIT. DID NOT TAKE DOWN THE FLASH FLOOD WATCH FOR SOUTHWESTERNMOST
NH EVEN THOUGH PRECIP HAS ENDED AS A REDEVELOPMENT OF CONVECTIVE
SHOWERS STILL REMAINS POSSIBLE. OTHERWISE...ALREADY HAVE A FEW
REPORTS OF 2.5-3.5 INCHES OF RAINFALL IN PORTIONS OF CENTRAL
NH. PLEASE RELAY ANY REPORTS OF FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE...INCLUDING VIA OUR FACEBOOK AND/OR TWITTER
PAGES.

PREVIOUSLY...

NARROW BUT LONG THETA-E RICH PLUME OF AIR CONTINUES TO ADVECT
INTO THE CWA FROM SE TO NW. THIS AIR MASS HAS ORIGINS IN THE
TROPICS AND IT/S SHOWING IT WITH HIGH RAINFALL RATES IN NEW
HAMPSHIRE SO FAR THIS AFTERNOON. 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN IN PARTS OF GRAFTON COUNTY WITH AN INCH OR TWO MORE LIKELY.
THIS PLUME OF HEAVY RAINFALL WILL CONTINUE MOVING EASTWARD ACROSS
THE CWA THIS EVENING AND OVERNIGHT. WE THINK MOST FOLKS WILL SEE
2-3 INCHES OF RAINFALL. HOWEVER...SOUTHEASTERLY UPSLOPE FLOW IN
THE WHITE MOUNTAINS AND MAINE FOOTHILLS WILL ENHANCE RAINFALL
RATES...WITH A FEW LOCATIONS POSSIBLY GETTING UPWARDS OF 4
INCHES.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE CWA
EXCEPT FOR NORTHERN COOS COUNTY WHERE SHADOWING IS EXPECTED TO
TEMPER AMOUNTS. AT LEAST ISOLATED FLASH FLOODING IS
EXPECTED...ESPECIALLY IN THE MOUNTAINS. HOWEVER...IT COULD OCCUR
ON THE COASTAL PLAIN AS WELL WHERE BANDS OF RAIN SET UP. ISOLATED
THUNDERSTORMS ARE NOT OUT OF THE QUESTION EITHER.

THE HEAVIEST RAIN WILL CLEAR MUCH OF NEW HAMPSHIRE AROUND
MIDNIGHT...WITH OUR MIDCOAST MAINE ZONES AROUND DAWN.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
A FEW SHOWERS POSSIBLE IN THE MOUNTAINS FRIDAY WITH PASSAGE OF
SHORT WAVE TROUGH. HOWEVER...SHOULD BE A NICE WARM DAY MOST
LOCATIONS.

FAIR WEATHER IS EXPECTED FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
COLD FRONT WILL SWING IN FROM THE WEST ON SATURDAY BRINGING
INCREASING CLOUDS AND A CHANCE OF SHOWERS. EXPECT ANY PRECIP
TO BE LIGHT AND SPOTTY...MAINLY IN NORTHWEST ZONES. HIGH TEMPS
WILL REACH THE LOWER TO MID 60S IN MOST AREAS.

DEEP UPPER TROUGH WILL FOLLOW THE FRONT SATURDAY NIGHT KEEPING
SKIES MOSTLY CLOUDY. WILL SEE A CONTINUING CHANCE OF SHOWERS
WITH BEST CHANCE OF SHOWERS IN NORTHERN ZONES. STRONG NORTHWEST
FLOW BEHIND THE FRONT WILL HELP KEEP TEMPS UP. EXPECT LOWS IN THE
MID TO UPPER 30S NORTH AND LOWER TO MID 40S SOUTH.

SUNDAY LOOKING COOL AND BLUSTERY AS STRONG NORTHWEST FLOW PERSISTS
ACROSS THE REGION. EXPECT MOSTLY CLOUDY SKIES IN THE MOUNTAINS
WITH JUST A SLIGHT CHANCE OF A SPRINKLE. CENTRAL AND SOUTHERN
AREAS WILL SEE A MIX OF SUN AND CLOUDS. HIGH TEMPS WILL RANGE FROM
THE 40S NORTH TO LOWER TO MID 50S SOUTH.

WINDS WILL GRADUALLY DIMINISH SUNDAY NIGHT AS A WEAK RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE WEST. WILL LIKELY SEE SOME HIGH
CLOUDINESS SPILLING IN FROM THE WEST BY DAYBREAK MONDAY. LOWS
OVERNIGHT WILL RANGE FROM THE UPPER 20S NORTH TO THE LOWER TO MID
30S SOUTH.

VARIABLE HIGH CLOUDS WILL PREVAIL ACROSS THE REGION ON MONDAY AS
NEXT SHORTWAVE APPROACHES FROM THE WEST. WILL SEE ANOTHER CHILLY
DAY WITH HIGHS RANGING THROUGH THE 40S NORTH AND LOWER TO MID 50S.

WEAK LOW PRESSURE WILL TRACK SOUTHEAST FROM THE GREAT LAKES MONDAY
NIGHT. EXPECT THICKENING CLOUDS WITH LOWS IN THE LOWER TO MID
30S.

CLOUDS WILL CONTINUE TO THICKEN ON TUESDAY AS LOW PRESSURE PASSES
SOUTH OF NEW ENGLAND. WILL LIKELY INCLUDE SOME LOW CHANCE POPS
FOR SOUTHERN NEW HAMPSHIRE BUT EXPECT ANY SHOWER ACTIVITY TO BE
LIGHT AND SPOTTY.

LOW PRESSURE FORECAST TO STRENGTHEN AS IT HEADS NORTH ON TUESDAY
NIGHT AND WILL BECOME TRAPPED UNDER THE UPPER LOW ON WEDNESDAY.
WILL AGAIN SEE THE BEST CHANCE OF SHOWERS IN SOUTHERN NEW
HAMPSHIRE AND AND SOUTHWEST MAINE TUESDAY NIGHT WITH THE ENTIRE
FORECAST AREA SEEING A CHANCE OF SHOWERS WEDNESDAY THROUGH
THURSDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...LIFR CONDITIONS TONIGHT IN HEAVY RAIN AND LOW CLOUDS.
IMPROVING CONDITIONS TO VFR EXPECTED BY FRIDAY MORNING WITH
CONDITIONS LIKELY REMAINING VFR FRIDAY NIGHT.

LONG TERM...AREAS OF MVFR CEILINGS SATURDAY. VFR SATURDAY NIGHT
THROUGH TUESDAY.

&&

.MARINE...
SHORT TERM...SCA THROUGH FRIDAY NIGHT WITH WIND GUSTS AROUND 25 KT
AND SEAS/SWELLS OVER 5 FT.

LONG TERM...SCA'S LIKELY SATURDAY NIGHT THROUGH SUNDAY.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL ZONES
EXCEPT NORTHERN COOS COUNTY. A GENERAL 1.5 TO 3 INCHES OF RAINFALL
IS EXPECTED...WITH UP TO 4 INCHES POSSIBLE FAVORED LOCATIONS IN
THE MOUNTAINS AND FOOTHILLS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL 6 AM EDT FRIDAY FOR MEZ007>009-012>014-
     018>028.
NH...FLASH FLOOD WATCH UNTIL 2 AM EDT FRIDAY FOR NHZ002>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ150>154.

&&

UPDATE...HANES
Hazardous weather outlook, Oct 16, 4:16 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT THU OCT 16 2014

MEZ007>009-012>014-018>028-172030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
416 PM EDT THU OCT 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ002>010-013-014-172030-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
416 PM EDT THU OCT 16 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ001-172030-
NORTHERN COOS-
416 PM EDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND ISOLATED
THUNDERSTORMS. HEAVY RAIN MAY CAUSE SOME LOCALIZED URBAN AND
SMALL STREAM FLOODING. IT IS POSSIBLE THAT AN ISOLATED FLASH FLOOD
COULD OCCUR IN ENHANCED AREAS OF RAINFALL ALONG THE MOUNTAINS.  A
GENERAL 1.5 TO 2 INCHES OF RAIN IS POSSIBLE WITH LOCALLY HIGHER
AMOUNTS POSSIBLE ON THE WINDWARD SIDE OF THE WHITE MOUNTAINS AND
MAINE FOOTHILLS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COLD FRONT WILL MOVE OUT AND RAIN WILL END FROM WEST TO EAST ON
FRIDAY MORNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-172030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
416 PM EDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

AT THIS TIME IT APPEARS THAT THE OUTER WATERS WILL SEE SOME GUSTS
UP TO 30 KNOTS TONIGHT OUT AHEAD OF A PASSING COLD FRONT...BUT
WIND GUSTS SHOULD REMAIN BELOW GALE FORCE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LARGE SWELLS WILL PERSIST FROM HURRICANE GONZALO INTO THE WEEKEND
BUT NO OTHER IMPACTS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 16, 7:51 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
751 PM EDT THU OCT 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      WENTWORTH               43.87N  71.91W
10/16/2014                   GRAFTON            NH   LAW ENFORCEMENT

            GRAFTON CO SHERIFFS OFFICE REPORTED A PARK UNDERWATER
            IN WENTWORTH.

&&

EVENT NUMBER GYX1400252

SH

Nearby

Flash Flood Warnings in Maine, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.